# SDR ASAA0210387

- Difficulty date: December 11, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988535
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FUSELAGE SKIN AT BS 947, STRINGER 17L DENTED.  REPAIRED FUSELAGE SKIN PER EA.  (M)
